# SDR FDEA202510312118

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63096
- Aircraft time: 12,411 hours, 5,939 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856107
- Condition: Damaged
- Location: Zone 200
- Part time: 12,411 hours, 5,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEGRADED PREVIOUS REWORK ON MAIN DECK FLOOR ACCESS PANEL 222 AFF. FLOOR PANEL 222 AFF WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR 4-B FIG 201 SHEET 2 REV. 93   AUG 15,2025
